# SDR COMA0660399

- Difficulty date: June 22, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 25,370 hours, 22,349 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302003
- Part serial: 5T4K
- Condition: Faulty
- Location: Wx Radar Sys
- Part time: 10,605 hours, 8,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5020 - RADAR FAULT MESSAGE ON RADAR DISPLAY.  DIVERTED BACK TO CVG DUE TO THUNDERSTORM ACTIVITY.  LANDED WITHOUT INCIDENT.  ANTENNA FAULT LOGGED IN MDC.  REMOVED AND REPLACED WEATHER RADAR RTA-844.
